Translator Disclaimer
August, 2018 Pentavalent Arc-transitive Graphs of Order $2p^{2}q$
Hailin Liu, Bengong Lou, Bo Ling
Taiwanese J. Math. 22(4): 767-777 (August, 2018). DOI: 10.11650/tjm/171202

Abstract

In this paper, we complete a classification of pentavalent arc-transitive graphs of order $2p^{2}q$, where $p$ and $q$ are distinct odd primes. This result involves a subclass of pentavalent arc-transitive graphs of cube-free order.

Citation

Download Citation

Hailin Liu. Bengong Lou. Bo Ling. "Pentavalent Arc-transitive Graphs of Order $2p^{2}q$." Taiwanese J. Math. 22 (4) 767 - 777, August, 2018. https://doi.org/10.11650/tjm/171202

Information

Received: 12 January 2017; Revised: 7 November 2017; Accepted: 13 December 2017; Published: August, 2018
First available in Project Euclid: 22 December 2017

zbMATH: 06965396
MathSciNet: MR3830820
Digital Object Identifier: 10.11650/tjm/171202

Subjects:
Primary: 05C25, 20B25

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.22 • No. 4 • August, 2018
Back to Top